# SDR USAA011152

- Difficulty date: August 24, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 47,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB SKIN CRACKED .500 INCH, BS 178 BULKHEAD, LBL 1,WL 206.  REMOVED DAMAGE, HFEC INSPECTION.  CUT .100 MORE, INSTALLED DOUBLER PER EO 5300V153, EA 69902, SRM 53-10-08.  (M)
